Alert archive / California / Frost Advisories in 2011
Frost Advisory 14, NWS San Diego, CA
NWS San Diego, CA issued this frost advisory at Dec 24, 2011, 3:40 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Dec 25, 2011, 12:00 AM PST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2011, 3:40 AM PST (11:40 UTC)
- In effect from
- Dec 25, 2011, 12:00 AM PST
- Expired
- Dec 25, 2011, 9:00 AM PST
- In force
- 9 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3627 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -58 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
643 WWUS76 KSGX 241140 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 340 AM PST SAT DEC 24 2011 ...FROST ADVISORY FOR COLDER WIND SHELTERED PORTIONS OF THE COAST AND VALLEYS FOR EARLY THIS MORNING AND LATE TONIGHT THROUGH EARLY CHRISTMAS MORNING... ...WIND ADVISORY THROUGH THIS MORNING THROUGH AND BELOW PASSES AND CANYONS... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL BRING GUSTY NORTHEAST TO EAST WINDS THROUGH THIS MORNING THROUGH AND BELOW PASSES AND CANYONS. A COOL AND DRY AIR MASS WILL ALLOW SUFFICIENT OVERNIGHT COOLING FOR PATCHY FROST IN COLDER WIND SHELTERED PORTIONS OF THE COAST AND VALLEYS THROUGH EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO EARLY CHRISTMAS MORNING WITH PATCHY FROST POSSIBLE. CAZ055-241245- /O.CAN.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS- 340 AM PST SAT DEC 24 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. AREAS OF NORTH TO NORTHEAST WINDS WILL GUST TO AROUND 40 MPH THROUGH PASSES AND CANYONS AND ALONG LOWER COASTAL SLOPES THROUGH THIS MORNING. $$ CAZ056-241245- /O.CAN.KSGX.WI.Y.0051.000000T0000Z-111224T2000Z/ RIVERSIDE COUNTY MOUNTAINS- 340 AM PST SAT DEC 24 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. AREAS OF NORTH TO NORTHEAST WINDS WILL GUST TO AROUND 40 MPH THROUGH PASSES AND CANYONS AND ALONG LOWER COASTAL SLOPES THROUGH THIS MORNING. $$ CAZ042-050-241700- /O.NEW.KSGX.FR.Y.0014.111225T0800Z-111225T1700Z/ /O.EXA.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ /O.CON.KSGX.FR.Y.0013.000000T0000Z-111224T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 340 AM PST SAT DEC 24 2011 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY... ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING FOR COLDER WIND SHELTERED LOCATIONS... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY FOR COLDER WIND SHELTERED LOCATIONS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL NOON PST TODAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: AREAS OF NORTHEAST TO EAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH NEAR THE FOOTHILLS. * TEMPERATURES: IN THE UPPER TO 20S TO MID 30S IN COLDER WIND SHELTERED LOCATIONS EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO EARLY CHRISTMAS MORNING WITH PATCHY FROST POSSIBLE. * IMPACTS OF FROST: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. * IMPACTS OF WINDS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ048-241700- /O.NEW.KSGX.FR.Y.0014.111225T0800Z-111225T1700Z/ /O.CON.KSGX.FR.Y.0013.000000T0000Z-111224T1700Z/ /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 340 AM PST SAT DEC 24 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING FOR COLDER WIND SHELTERED LOCATIONS... ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY FOR COLDER WIND SHELTERED LOCATIONS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. * WINDS: AREAS OF NORTHEAST TO EAST WINDS 15 TO 25 MPH WITH GUSTS TO 40 MPH BELOW PASSES AND CANYONS. * TEMPERATURES: IN THE UPPER TO 20S TO MID 30S IN COLDER WIND SHELTERED LOCATIONS EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO EARLY CHRISTMAS MORNING WITH PATCHY FROST POSSIBLE. * IMPACTS OF FROST: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. * IMPACTS OF WINDS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ043-241700- /O.NEW.KSGX.FR.Y.0014.111225T0800Z-111225T1700Z/ /O.CON.KSGX.FR.Y.0013.000000T0000Z-111224T1700Z/ SAN DIEGO COUNTY COASTAL AREAS- 340 AM PST SAT DEC 24 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING FOR COLDER WIND SHELTERED LOCATIONS... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY FOR COLDER WIND SHELTERED LOCATIONS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * TEMPERATURES: IN THE UPPER TO 20S TO MID 30S IN COLDER WIND SHELTERED LOCATIONS EARLY THIS MORNING AND AGAIN LATE TONIGHT INTO EARLY CHRISTMAS MORNING WITH PATCHY FROST POSSIBLE. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ057-241700- /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 340 AM PST SAT DEC 24 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH IN THE PASSES AND CANYONS. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ058-241700- /O.CON.KSGX.WI.Y.0051.000000T0000Z-111224T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 340 AM PST SAT DEC 24 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP MAX DAILY WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX MARTIN
5 follow-up statements
216 WWUS76 KSGX 241650 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 850 AM PST SAT DEC 24 2011 ...FROST ADVISORY FOR COLDER WIND SHELTERED PORTIONS OF THE COAST AND VALLEYS FOR LATE TONIGHT THROUGH EARLY CHRISTMAS MORNING... ...WIND ADVISORY FOR AREAS THROUGH AND BELOW PASSES AND CANYONS THIS MORNING... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN WILL CONTINUE TO BRING GUSTY NORTHEAST TO EAST WINDS TO PORTIONS OF THE REGION THIS MORNING. AREAS WITH THE STRONGEST WINDS WILL BE THROUGH AND BELOW THE PASSES AND CANYONS. A COOL AND DRY AIR MASS WILL ALLOW SUFFICIENT OVERNIGHT COOLING ONCE AGAIN TONIGHT FOR PATCHY FROST TO FORM IN COLDER WIND SHELTERED PORTIONS OF THE COAST AND VALLEYS THROUGH EARLY CHRISTMAS MORNING. CAZ042-048-050-250100- /O.EXP.KSGX.FR.Y.0013.000000T0000Z-111224T1700Z/ /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ /O.CON.KSGX.FR.Y.0014.111225T0800Z-111225T1700Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 850 AM PST SAT DEC 24 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY. * WINDS: AREAS OF NORTHEAST TO EAST WINDS 15 TO 25 MPH...WITH GUSTS TO 40 MPH NEAR THE FOOTHILLS. * TEMPERATURES: IN THE UPPER TO 20S TO MID 30S IN COLDER WIND SHELTERED LOCATIONS AGAIN LATE TONIGHT INTO EARLY CHRISTMAS MORNING...WITH PATCHY FROST POSSIBLE. * IMPACTS OF FROST: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. * IMPACTS OF WINDS: THE WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ043-250100- /O.EXP.KSGX.FR.Y.0013.000000T0000Z-111224T1700Z/ /O.CON.KSGX.FR.Y.0014.111225T0800Z-111225T1700Z/ SAN DIEGO COUNTY COASTAL AREAS- 850 AM PST SAT DEC 24 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY... ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY. * TEMPERATURES: IN THE UPPER TO 20S TO MID 30S IN COLDER WIND SHELTERED LOCATIONS AGAIN LATE TONIGHT INTO EARLY CHRISTMAS MORNING...WITH PATCHY FROST POSSIBLE. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ057-242000- /O.CON.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 850 AM PST SAT DEC 24 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH IN THE PASSES AND CANYONS. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ058-242000- /O.CON.KSGX.WI.Y.0051.000000T0000Z-111224T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 850 AM PST SAT DEC 24 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH...WITH GUSTS TO 50 MPH. * IMPACTS: STRONG WINDS WILL MAKE DRIVING DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ PALMER
835 WWUS76 KSGX 241950 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1150 AM PST SAT DEC 24 2011 ...FROST ADVISORY FOR COLDER WIND SHELTERED PORTIONS OF THE COAST AND VALLEYS FOR LATE TONIGHT THROUGH EARLY CHRISTMAS MORNING... .A COOL AND DRY AIR MASS WILL ALLOW SUFFICIENT OVERNIGHT COOLING ONCE AGAIN TONIGHT FOR PATCHY FROST TO FORM IN COLDER WIND SHELTERED PORTIONS OF THE COAST AND VALLEYS THROUGH EARLY CHRISTMAS MORNING. CAZ042-048-050-250400- /O.EXP.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ /O.CON.KSGX.FR.Y.0014.111225T0800Z-111225T1700Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 1150 AM PST SAT DEC 24 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY. * TIMING: LATE TONIGHT THROUGH EARLY CHRISTMAS MORNING. * TEMPERATURES: IN THE UPPER 20S TO MID 30S IN COLDER WIND SHELTERED LOCATIONS...WITH PATCHY FROST POSSIBLE. * IMPACTS OF FROST: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ057-242100- /O.EXP.KSGX.WI.Y.0050.000000T0000Z-111224T2000Z/ SANTA ANA MOUNTAINS AND FOOTHILLS- 1150 AM PST SAT DEC 24 2011 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. ALTHOUGH SOME LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH CHRISTMAS MORNING...GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON. THEREFORE...THE WIND ADVISORY WILL EXPIRE AT NOON TODAY. $$ CAZ058-242100- /O.EXP.KSGX.WI.Y.0051.000000T0000Z-111224T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 1150 AM PST SAT DEC 24 2011 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... THE WIND ADVISORY WILL EXPIRE AT NOON PST TODAY. ALTHOUGH SOME LOCAL GUSTS TO 40 MPH ARE POSSIBLE THROUGH CHRISTMAS MORNING...GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO DECREASE THIS AFTERNOON. THEREFORE...THE WIND ADVISORY WILL EXPIRE AT NOON TODAY. $$ CAZ043-250400- /O.CON.KSGX.FR.Y.0014.111225T0800Z-111225T1700Z/ SAN DIEGO COUNTY COASTAL AREAS- 1150 AM PST SAT DEC 24 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY. * TIMING: LATE TONIGHT THROUGH EARLY CHRISTMAS MORNING. * TEMPERATURES: IN THE UPPER 20S TO MID 30S IN COLDER WIND SHELTERED LOCATIONS...WITH PATCHY FROST POSSIBLE. * IMPACTS OF FROST: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ PALMER
492 WWUS76 KSGX 242105 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 105 PM PST SAT DEC 24 2011 ...FROST ADVISORY FOR COLDER WIND SHELTERED PORTIONS OF THE COAST AND VALLEYS FOR LATE TONIGHT THROUGH EARLY CHRISTMAS MORNING... .A COOL AND DRY AIR MASS WILL ALLOW SUFFICIENT OVERNIGHT COOLING ONCE AGAIN TONIGHT FOR PATCHY FROST TO FORM IN COLDER WIND SHELTERED PORTIONS OF THE COAST AND VALLEYS THROUGH EARLY CHRISTMAS MORNING. CAZ042-043-048-050-250600- /O.CON.KSGX.FR.Y.0014.111225T0800Z-111225T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 105 PM PST SAT DEC 24 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY. * TIMING: LATE TONIGHT THROUGH EARLY CHRISTMAS MORNING. * TEMPERATURES: IN THE UPPER 20S TO MID 30S IN COLDER WIND SHELTERED LOCATIONS...WITH PATCHY FROST POSSIBLE. * IMPACTS OF FROST: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ PALMER
820 WWUS76 KSGX 250538 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 938 PM PST SAT DEC 24 2011 ...FROST ADVISORY FOR COLDER WIND SHELTERED PORTIONS OF THE COAST AND VALLEY AREAS THROUGH EARLY CHRISTMAS MORNING... .A COOL AND DRY AIR MASS WILL ALLOW SUFFICIENT OVERNIGHT COOLING ONCE AGAIN FOR PATCHY FROST TO FORM IN COLDER WIND SHELTERED PORTIONS OF THE COASTAL AND VALLEY ZONES THROUGH EARLY CHRISTMAS MORNING. CAZ042-043-048-050-251700- /O.CON.KSGX.FR.Y.0014.111225T0800Z-111225T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 938 PM PST SAT DEC 24 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. * TIMING: THROUGH EARLY CHRISTMAS MORNING. * TEMPERATURES: IN THE UPPER 20S TO MID 30S IN COLDER WIND SHELTERED LOCATIONS. * IMPACTS OF FROST: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MOEDE
432 WWUS76 KSGX 251655 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 855 AM PST SUN DEC 25 2011 CAZ042-043-048-050-251800- /O.EXP.KSGX.FR.Y.0014.000000T0000Z-111225T1700Z/ ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- 855 AM PST SUN DEC 25 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING. TEMPERATURES WILL CONTINUE TO WARM THIS MORNING ABOVE THE FREEZING MARK IN THE COLDER...WIND SHELTERED AND LOW LYING AREAS OF THE COASTAL AREAS AND INLAND VALLEYS. THEREFORE...THE FROST ADVISORY WILL EXPIRE AT 9 AM. $$ PALMER
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this frost advisory went out at Dec 23, 9:45 PM PST, 5 hours 55 minutes earlier.
Area forecast discussion, Dec 23, 9:45 PM PST, 5 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 PM PST FRI DEC 23 2011
.SYNOPSIS...
LOCALLY NORTHEAST TO EAST WINDS WILL CONTINUE IN THE MOUNTAIN PASSES
INTO THE VALLEYS THROUGH SUNDAY. IN WIND SHELTERED AREAS...IT WILL
BE QUITE COLD WITH AREAS OF FROST. DRY AND WARMER CONDITIONS WILL
PREVAIL ACROSS THE INLAND AREAS THROUGH SUNDAY AS HIGH PRESSURE
ALOFT BUILDS OVER THE REGION. A MODEST COOLING TREND WILL TAKE PLACE
FOR THE MIDDLE PART OF NEXT WEEK AS THE FLOW TRENDS WEAKLY ONSHORE.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
THE COASTAL ZONES WERE THE WARMEST IN THE REGION FOR THE SECOND DAY
IN A ROW. THE HIGH OF 75 AT THE SANTA ANA FIRE STATION...74 AT LAKE
FOREST AND JOHN WAYNE AIRPORT IN SANTA ANA...AND 73 AT LAGUNA BEACH.
THE BEST THE LOWER DESERTS COULD MUSTER WAS 72 AT OCOTILLO WELLS AND
71 AT PALM SPRINGS.
WINDS WERE STRONG EARLY THIS MORNING THROUGH THE MOUNTAIN PASSES.
IN ORANGE COUNTY...FREMONT CANYON REACHED 58 MPH AT 8 AM...AND
SANTIAGO PEAK TOPPED OUT AT 60 MPH AT 4 AM. BELOW THE CAJON
PASS...DEVORE HAD A PEAK WIND GUST OF 58 MPH AT 810 AM. SINCE
THEN...THERE HAS BEEN A DECIDEDLY DOWNWARD TREND IN WINDS DURING THE
DAY. THIS EVENING THE GUSTS WERE ALL BELOW 30 MPH. EXPECT ANOTHER
LATE NIGHT/EARLY MORNING SURGE OF EAST WINDS THAT MAY APPROACH
ADVISORY LEVELS IN THE MOUNTAIN PASSES. BUT THE WINDS WILL NOT BE
NEARLY AS STRONG AS THEY WERE THIS MORNING.
BESIDES THE WIND...THE OTHER WEATHER CONCERN IS HOW COLD IT WILL GET
TONIGHT. COASTAL ZONE DEWPOINTS HAVE RECOVERED 20-30 DEGREES OVER
THE PAST 24 HOURS AND HAD CLIMBED INTO THE 30S THIS EVENING.
RECOVERY IS SLOWER IN THE VALLEYS WHERE DEWPOINTS WERE IN THE 20S IN
THE SAN DIEGO VALLEYS...AND IN THE SINGLE DIGITS AND TEENS IN THE
INLAND EMPIRE. HIGH CLOUDS ASSOCIATED WITH AN UPPER LEVEL SHORTWAVE
OVER PT CONCEPTION THIS EVENING WILL DRIFT OVER SOCAL TONIGHT. EVEN
A THIN CLOUD LAYER HAS BEEN SHOWN TO KEEP TEMPERATURES A FEW DEGREES
HIGHER THAT WHAT THEY WOULD BE UNDER A CLEAR SKY. THEREFORE...HAVE
CANCELED THE FREEZE WARNING FOR THE VALLEYS AND REPLACED IT WITH A
FROST ADVISORY.
BOUNDARY LAYER TEMPERATURES REBOUND NICELY THIS WEEKEND WITH THE
RIDGE ALOFT OVER THE SOUTHWEST. EXPECT WARM DAYS AND CLEAR COLD
NIGHTS WITH OFFSHORE WINDS IN THE PASSES...STRONGEST DURING THE
NIGHTS AND MORNINGS. DOWNSLOPE WARMING WILL PUSH TEMPS INTO THE 70S
WEST OF THE MOUNTAINS...EVEN RANGING FROM 75-80 IN A FEW AREAS.
THE UPPER LEVEL FLOW WILL BECOME MORE ZONAL EARLY NEXT WEEK AND THE
STORM TRACK WILL REMAIN WELL TO OUR NORTH. LOOK FOR DRY...MILD
WEATHER NEXT WEEK WITH ALTERNATING PERIODS OF WEAK OFFSHORE AND WEAK
ONSHORE FLOW.
&&
.AVIATION...
240400Z...MOSTLY CLEAR SKIES WITH UNRESTRICTED VISIBILITY WILL
CONTINUE THROUGH SATURDAY. NORTHEAST WINDS THROUGH SATURDAY MORNING
MAY PRODUCE ISOLATED POCKETS OF UPDRAFTS/DOWNDRAFTS AND/OR LOW LEVEL
WIND SHEAR DOWNSTREAM OF MOUNTAINS.
&&
.MARINE...
ASTRONOMICAL HIGH TIDES GREATER THAN 7 FEET WILL OCCUR EACH MORNING
THROUGH SUNDAY. STRONGER RIP CURRENTS WILL RESULT...PARTICULARLY AS
HIGH TIDE TRANSITIONS TO LOW TIDE LATE MORNING. SURF WILL BE MOSTLY
BELOW 4 FEET THROUGH SUNDAY...SO COASTAL FLOODING IS UNLIKELY.
&&
.FIRE WEATHER...
VERY DRY AND LOCALLY GUSTY CONDITIONS WILL PREVAIL ACROSS THE REGION
THROUGH THE WEEKEND.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM PST SATURDAY FOR
THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO COUNTY COASTAL
AND VALLEY AREAS...AND THE INLAND EMPIRE.
WIND ADVISORY UNTIL NOON PST SATURDAY FOR THE SAN BERNARDINO
COUNTY MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY
VALLEYS-THE INLAND EMPIRE...SANTA ANA MOUNTAINS AND FOOTHILLS.
WIND ADVISORY UNTIL NOON PST SATURDAY FOR THE RIVERSIDE COUNTY
MOUNTAINS AND SAN DIEGO COUNTY MOUNTAINS.
PZ...NONE.
&&
PUBLIC...MOEDE
AVIATION/MARINE...MMHazardous weather outlook, Dec 23, 4:00 PM PST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PST FRI DEC 23 2011 CAZ042-048-050-055>058-241400- ORANGE COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS- 400 PM PST FRI DEC 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT WEAK TO LOCALLY MODERATE NORTHEAST TO EAST WINDS WILL CONTINUE TONIGHT WITH THE STRONGEST WINDS THROUGH AND BELOW PASSES AND CANYONS. VERY COLD IN THE WIND SHELTERED COASTAL AND VALLEY AREAS WITH TEMPERATURES FALLING BELOW FREEZING. FREEZE WARNING ARE IN EFFECT FOR THESE WIND SHELTERED AREAS OF INLAND EMPIRE AND THE SAN DIEGO VALLEYS. FROST ADVISORIES ARE IN EFFECT FOR THE COASTAL AREAS. FOR MORE INFORMATION...PLEASE SEE LAXNPWSGX. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY WEAK TO MODERATE NORTHEAST WINDS THROUGH AND BELOW PASSES AND CANYONS SATURDAY MORNING...AND AGAIN LATE SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MOEDE
Nearby
Frost Advisories in California, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.